Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online
Ask a Urologist   »  

Itching on penis foreskin, boil with black tip. What is to be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
Hi Doc,

Few days back I started getting some kind of itching on my penis foreskin which had become a small boil with a black tip on it. In last two days it become few more boils. Please do advice me what to be done as my itching is increased day by day !!!
Posted Tue, 18 Sep 2012 in Penis Problems
Answered by Dr. Ramesh M.Vachharajani 1 hour later
Thanks for writing in.
It seems that you might have collection of smegma under the foreskin giving rise to irritation, itching and infection.
Now as there is infection, few boils appeared.
Clean the foreskin with soap solution by smoothly averting foreskin and apply antibiotic cream like soframycin. Also, apply neosporin powder to keep the area clean and dry.
For infection, you may go for an oral antibiotic like amoxicillin-clavulanate under your doctor's guidance.
After you become alright, make a habit of cleaning the area by averting foreskin while taking bath.
Hope, I answered your query.
If you have further query or clarification, please ask.
I will be happy to help.
Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor